# SDR AALA202206173432

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 35,868 hours, 4,273 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Knob
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANCE CREW REST BUNK DOOR WONT OPEN FROM INSIDE. RE-SEATED DOOR KNOB CHECKED OPERATIONS ALL NORMAL.
